MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70E
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was undergoing trial when the lead migrated which was confirmed with imaging.The patient is doing well postoperatively.The explanted device components were not returned.
 
Additional Manufacturer Narrative
Investigation result: the device was not returned to boston scientific for analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: a labeling review did not reveal any anomalies as it states: lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation.Investigation conclusion: based on a thorough review of the reported complaint, this investigation is assigned a probable cause of known inherent risk of device.
 
Event or Problem Description

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23959959
Report Number3006630150-2026-00059
Device Sequence Number13123727
Product Code LGW
UDI-Device Identifier08714729837145
UDI-Public(01)08714729837145(17)270918(10)7086356
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-70E
Device Catalogue NumberSC-2316-70E
Device Lot Number7086356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/23/2026
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite